# SDR DHL2002726520

- Difficulty date: May 1, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 LEADING EDGE SLAT HAS A DENT AT SLAT AT STA 355.  CUT OUT DENTED SECTION OF SLAT SKIN IAW B-727 SRM 57-50-1 FIG 1, FABRICATED REPAIR PARTS IAW B-727 SRM 57-50-3 FIG 1, AND INSTALLED DOUBLER AND FILLER REPAIR ON NR 5 LEADING EDGE SLAT IAW B-727 SRM 57-50-3 FIG 1.
